# SDR FDEA201505281649

- Difficulty date: May 28, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 572 hours, 12,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A6A7112511
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION APPROX 1.0" RESPECTIVELY IN LENGTH, FOUND DURING X-RAY INSPECTION AT STATION 6 - 100, LONGERON 3R STRINGER SPLICE.  REMOVED IAW SRM 51-33-01-0G.  NEW STRINGER SPLICE MACHINE FABRICATED IAW DWG A6A7112 REVISION A.  NEW STRINGER SPLICE INSTALLED IAW SRM 51-33-01-0G.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
